# SDR SWAA2015071742014

- Difficulty date: July 2, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 57,207 hours, 44,988 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING EXTERNAL SKIN OF INBD FIXED LE CRACKED AT STATION 208.  REPAIRED SKIN IAW EA.
